# SDR CA071029002

- Difficulty date: August 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 3,133 hours
- Engine: Ge CF348E5A1
- System (JASC): 2701 · Control Column Section
- Part: Clamp
- Part number: MS21919WDG9
- Condition: Loose
- Location: Column Rod
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) PRIOR TO PUSHBACK, WHEN TOE BRAKES WERE PRESSED TO RELEASE PARK BRAKE, THE CONTROL COLUMN YOKE MOVED AFT APPROX 1 INCH. REF: LOAD CELL INSTALLATION. THE CLAMP IS INSTALLED ON THE CONTROL COLUMN ROD ASSY ON THE TAPERED SECTION OF THE ROD. THE CLAMP CANNOT BE PROPERLY TIGHTENED DUE TO THE ANGLE IN THE ROD AND EVENTUALLY BECOMES LOOSE. WHEN THE CLAMP IS FREE TO MOVE ALONG THE ROD, IN CERTAIN CONDITIONS,  THE CLAMP CAN INTERFERE WITH CONTROL COLUMN MOVEMENT. MFG HAS CORRECTED THE PROBLEM ON OTHER AC, NOT ON THIS AC, THUS A MODIFICATION IS REQUIRED. (TC NR 20071029002)
